# SDR UPS00432182

- Difficulty date: February 29, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 58,016 hours, 14,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 70750063
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C 44.  AFT CARGO HOLD SHEAR TIE IS BADLY CORRODED AT BS 2160 BETWEEN STR.45-46 LT.  CARRY OUT REPAIR.  SHEAR TIE FABRICATED AND REPLACED IAW SRM 53-10-04.  REF WORK ORDER E0097646.
